Loperamide addiction withdrawal journey need support - Part 19

By gbread · Apr 4, 2015 · ·
  1. Hello DF and internet readers,

    Day 13: 2 in the am and 3 in the pm - that's loperamide 2mg tablets.

    Downer and Complainer alert!
    I don't want to be a downer but......today has royally sucked. I have been in the foulest mood I've been in since last November when I started this wean down.

    I slept 8-9 hours last night. Had nightmares, tossing and turning with sweats and RLS zaps. GEEZ!!!!!!

    Woke up feeling sore and achy. Perfectly manageable, however. I mean, I got a shower and went to a meeting. Talked on the phone with people in recovery on and off. Ate a hamburger. My point, is that I was able to function. BUT MAN was I in a crappy mood. Everything pissed me off. Things that shouldn't and I am ashamed. But it is what it is. This MUST be withdrawals from loperamide.

    It was like PMS X 10. Thankfully I kept my mouth shut mostly. I muttered a 'whatever' to my mom and dad when they asked what I was doing tonight. Nothing. I tried to get to a meeting but couldn't get a hold of anyone. Plus I didn't care if I saw anyone tonight. I just felt no joy or hope about anything.

    Is this what Imodium does to people? Loperamide? I have been clean and sober for over a year and a half, but I feel like I have a flu-like hangover. I thought it would be easier than cold turkey. No, I KNOW it's better. But it still feels like I'm in a dark, dark cave and I feel alone.

    Everyone is happy with their husbands, their kids, even grandkids, their jobs, their homes and cars and stuff. I have nothing. That is my fault. After my divorce, I sold everything and moved home. And here is where I am. Me -and nothing. I must rebuild my life. Maybe there is something here for me to do., to help others, to be of service somehow.

    It just seems hopeless right now. Right NOW, I feel useless. Does anyone ever feel like this? My parents look at me like I'm crazy. They've been married happily for 48 years I KNOW!!!! And theyre secure and comfortable in their lives. I am not. My older brother is. I am not. I feel like a little leaf in a hurricane.

    Ok. I am being silly and just full of self-pity! Forgive me! I'm not usually a sap. I'm usually bubbly and fun and creative and very funny. Not today though. I cant wait to see ME again. I miss that sweet and pretty girl. Where did she go?

    I am lonely I guess. Emotions are all over the map. Oh yeah, I had moderate stomach pain for about an hour and took some zantac or rantidine or something like that. It got better quickly.

    I just feel like a zero.

    Much love and crappy hugs, GBread:eek:

Comments

  1. Roaddoggy
    well, cheer up Gbread, it will get better. Yes that's pretty much what Loperamide does to ya. I know its pretty harsh at times.

    I would say, you want to hold for a few days, and allow the last cut you made, to catch up. shoud get to feeling better in a couple days or so.

    You are doing a wonderful job of riding that razors edge, we call tapering. Every time, I get to feeling bad from a taper, I end up going cold turkey.

    I do know what it feels like to be depressed, from loperamide. Just keep in mind, that THIS IS NOT YOU. Its only the drug. you are a beautiful happy girl, with a awesome future in store for you.

    I know, at times it is quit painful. I would recommend, pushing yourself, somewhat. Like getting out, and going to your meetings, if you can.

    I also find hot showers, to help greatly. Maybe get some melatonin and Benadryl for sleep, because they do help. Valerian root, is also good. But I wouldn't recommend the capsuled kind, I would get raw Valerian root. Wow, the difference is huge.

    Anyway, I just wanted to stop in and check on ya. I hope your day, greatly improves. Wishing you the best. Much Love Roaddog....
To make a comment simply sign up and become a member!